Gabapentin,???

Just wondering guys .

Did anyone ever have itching on gabapentin.. Its working great but its the third day and I'm winder if that's a reaction.

I thought if I was allergic to the meds it would happen immediately. Just wondering.??

Anyone else have this its not crazy itchy just Evey now and then just started today but it's four days already. Do you think its OK.

Thanks.

Barb. Sweetdreams1234.

6 Replies

oldestnewest
  • I'm not on this particular drug but have had allergic reactions to others which brought me out in an itchy rash after taking it for a few days when it had worked its way into my system. If you are worried then call your GP; not forgetting it's Friday today.

  • I had an itchy palm the other day, but it went away after an hour or so. Hadn't really associated it with anything in particular though.

    Will be interesting to keep an eye on. xx

  • Hi Barb,

    I had a bad reaction on Gabapentin, had to go to A&E (who told me there was nothing they could do, lol).

    No itching, but I do now take Pregabalin which is similar and I do get itching. It has taken your post to realise it though!

    If it's driving you mad you could always speak to your GP about pregabalin instead xx

  • You should of been given a leaflet telling you about the drug and side affects if you have not been given one go back to your chemist and ask for one.some drug's take time to build up in your body before you get side affects I took gabapentin for three days before the side affects kicked in so your itching could very well be the capsules you will be able to find the information on this drug online

  • Did you have itching as well.. Its now gone and I've been asked to stop it until Monday when I see my Dr.

    I've been told before not to stop the gabapentin abruptly but because it was only 3-4 days at 300mg daily I should be fine.

    Any thoughts. Sweetdreams1234.

  • Not tried that drug myself, I would check it out with the doctor?

    Good luck

    Ken x

You may also like...